# SDR 9720999621

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE LEFT NACELLE LIGHT DOES NOT ILLUMINATE WITH EMERGENCY LIGHTS.  MAINTENANCE REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
